# SDR CA991209032

- Difficulty date: September 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727-27C
- Engine: Pwa JT8D7B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Torsion Link
- Part number: 651637113
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LOWER NLG TORSION LINK HAS A CRACK AT CENTER PIVOT POINT LT LUG.  TORSION LINK REPLACED.
